# SDR DALA2016110208264

- Difficulty date: February 5, 2014
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 69,743 hours, 51,903 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MOVABLE CEILING AFT BULKHEAD AT AFT ACCESORIES COMPARTMENT. BULKHEAD AT AFT ACC COMPARTMENT WAS REMOVED IAW SRM 51-30-1 AND 51-30-8 NEW BULKHEAD WAS FABRICATED; TREATED  AND PAINTED IAW SRM 53-14-3FIG 9 51-10-3 PAR 21 AND 14 NEW BULKHEAD WAS INSTALLED IAW SRM 51-30-1,51-30-2 AND 51-30-8.
